# SDR NACA2020040700002

- Difficulty date: March 28, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 100,537 hours, 16,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND SKIN CORROSION DAMAGE AT STA1210 STR39R APPROXIMATELY 3 INCHES L X 1 IN W.  ACCOMPLISHED A ONE DOUBLER REPAIR WITH SOLID RIVETS IAW B767-300 SRM 53-00-01 REPAIR 1 AND COMPLIED WITH AMES DOC#47303REA10.
